Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AVANOS MEDICAL, INC. NEOMED*; SYRINGE, PISTON
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AVANOS MEDICAL, INC. NEOMED*; SYRINGE, PISTON
Model Number
NM-S35EO
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
02/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Rn primed feeding tube tubing and the tubing did not prime all the way through.This rn pulled back on the feeding tube syringe plunger to release the pressure to re-prime the tubing and top of the feeding tube syringe broke off.
New Search
Submit an Adverse Event Report
Common Device Name
SYRINGE, PISTON
Manufacturer
(Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key
13710132
Report Number
13710132
Device Sequence Number
5333325
Product Code
FMF
UDI-Device Identifier
00350770002620
UDI-Public
(01)00350770002620
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
02/28/2022
Report Date
(Section F)
02/28/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
NM-S35EO
Device Catalogue Number
NM-S35EO
Device Lot Number
TY210726
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/09/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/09/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Female
Date Report Sent to FDA
02/28/2022